On time discretizations for generalized Newtonian fluids

Diening L, Prohl A, Růžička M (2002)
In: Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2. Birman MS, Hildebrandt S, Solonnikov VA, Uraltseva NN (Eds); International Mathematical Series, 2. New York, NY: Kluwer/Plenum: 89-118.

Download
No fulltext has been uploaded. References only!
Book Chapter | Published | English

No fulltext has been uploaded

Author
; ;
Book Editor
Birman, Michael Sh. ; Hildebrandt, Stefan ; Solonnikov, Vsevolod A. ; Uraltseva, Nina N.
Publishing Year
PUB-ID

Cite this

Diening L, Prohl A, Růžička M. On time discretizations for generalized Newtonian fluids. In: Birman MS, Hildebrandt S, Solonnikov VA, Uraltseva NN, eds. Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2. International Mathematical Series. Vol 2. New York, NY: Kluwer/Plenum; 2002: 89-118.
Diening, L., Prohl, A., & Růžička, M. (2002). On time discretizations for generalized Newtonian fluids. In M. S. Birman, S. Hildebrandt, V. A. Solonnikov, & N. N. Uraltseva (Eds.), International Mathematical Series: Vol. 2. Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2 (pp. 89-118). New York, NY: Kluwer/Plenum. doi:10.1007/978-1-4615-0701-7_6
Diening, L., Prohl, A., and Růžička, M. (2002). “On time discretizations for generalized Newtonian fluids” in Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2, Birman, M. S., Hildebrandt, S., Solonnikov, V. A., and Uraltseva, N. N. eds. International Mathematical Series, vol. 2, (New York, NY: Kluwer/Plenum), 89-118.
Diening, L., Prohl, A., & Růžička, M., 2002. On time discretizations for generalized Newtonian fluids. In M. S. Birman, et al., eds. Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2. International Mathematical Series. no.2 New York, NY: Kluwer/Plenum, pp. 89-118.
L. Diening, A. Prohl, and M. Růžička, “On time discretizations for generalized Newtonian fluids”, Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2, M.S. Birman, et al., eds., International Mathematical Series, vol. 2, New York, NY: Kluwer/Plenum, 2002, pp.89-118.
Diening, L., Prohl, A., Růžička, M.: On time discretizations for generalized Newtonian fluids. In: Birman, M.S., Hildebrandt, S., Solonnikov, V.A., and Uraltseva, N.N. (eds.) Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2. International Mathematical Series. 2, p. 89-118. Kluwer/Plenum, New York, NY (2002).
Diening, Lars, Prohl, Andreas, and Růžička, Michael. “On time discretizations for generalized Newtonian fluids”. Nonlinear problems in mathematical physics and related topics: in honor of Professor O. A. Ladyzhenskaya, Vol. 2. Ed. Michael Sh. Birman, Stefan Hildebrandt, Vsevolod A. Solonnikov, and Nina N. Uraltseva. New York, NY: Kluwer/Plenum, 2002.Vol. 2. International Mathematical Series. 89-118.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar
ISBN Search